# SDR UALA2012021300820

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,789 hours, 12,988 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R EMER ESCAPE LIGHT NOT TESTING.  ACCOMPLISHED TROUBLESHOOTING PER MM AND RESEATED CONNECTOR ON RT OFF WING ESCAPE SLIDE SQUIB AND STILL TEST BAD.  TRIED NEW PANEL AND STILL NO GOOD AND NOW TEST 1 INOP.  PER FIM FIG 103 REPLACED BATTERY AND 25-65-17 AND TEST NORMAL.
